Публикация №3221

Название публикацииMINIMAX ESTIMATION OF RANDOM ELEMENTS BY THE ROOT-MEAN-SQUARE CRITERION
Название на другом языке
Тип публикацииСтатья
ИзданиеJournal of Computer and Systems Sciences International
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2003
Том42
Номер5
ГлаваНе задан
Страницы670-682
АннотацияНе задан
АвторыСеменихин К.В.
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(1998) MINIMAX LINEAR ESTIMATION IN GENERALIZED UNCERTAIN STOCHASTIC SYSTEMS. II. MINIMAX FILTERING IN DYNAMIC SYSTEMS DESCRIBED BY STOCHASTIC DIFFERENTIAL EQUATIONS WITH MEASURE

(1996) PROBLEMS OF MINIMAX ESTIMATION OF RANDOM ELEMENTS WITH VALUES IN HILBERT SPACES

(2001) МИНИМАКСНАЯ ЛИНЕЙНАЯ РЕКУРРЕНТНАЯ ФИЛЬТРАЦИЯ НЕОПРЕДЕЛЕННО-СТОХАСТИЧЕСКИХ ПОСЛЕДОВАТЕЛЬНОСТЕЙ ПО ИНТЕГРАЛЬНОМУ КРИТЕРИЮ / MINIMAX LINEAR RECURRENT FILTERING OF UNCERTAIN STOCHASTIC SEQUENCES BY AN INTEGRAL CRITERION